# SDR DLM88070133

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 45,584 hours, 35,351 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horizontal Stabs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, THE HORIZONTAL STABILZIER UPPER AFT SKIN PANEL WAS FOUND WITH A FOUR INCH CRACK AT THE INBOARD AFT EDGE (RHS).  THE UPPER SKIN PANEL WAS REPLACED, REF 460111-14.
